My cardiologist doctor sent me a message that he is putting me back on Coumadin blood thinner. It seems that my pacemaker has reported that I am experiencing Atrial fibrillation [quivering heart beat].
AFib such as this could cause the formation of a blood clot which could lead to a stroke, paralysis and other bad things. Thinning the blood reduces the chances of blood clotting.
Taking Coumadin requires regular blood testing to insure that the required thinning goal has been reached. At the beginning, I may be taking daily "pin prick" blood tests. Once the thinning goal is reached, monthly blood tests will do.
You may recall that I was on Coumadin medication for almost two years. I was very delighted when this same cardiologist took me off Coumadin. I am not a good medical patient. I was pissed off on learning of the resumption of Coumadin.
But, I really have not too much to complain about concerning my overall physical and medical condition. No reason to be pissed. I walk fairly well. Play golf. Ride my electric bike. Have no pains in joints or muscles.
In the Guava Gardens apartment where I live, lots of tenants use canes, walkers, some electric walkers. Many tenants have challenges a whole lot worse than mine.
PS: My buddy John and I are going golfing tomorrow morning at Lomas Santa Fe Executive Course. :)